... Has anyone experienced this and when does appetite start comming back. Thanks
Hi everybody, I been on prozac for 15 days now. If feeling a bit better but still very low appetite?
Question posted by Oscar713 on 26 Feb 2013
Last updated on 27 February 2013
Hello Oscar713. A loss of appetite is a normal side effect to taking Prozac. It effects close to 17% of people taking the drug on a daily basis. More often than not, the longer taking Prozac, the loss of appetite will subside. To add that in (clinical trials) weight loss was reported as a side effect to taking the drug. Regards pledge
Oscar, you're so funny! You want to feel good NOW, don't you! It's great that you're feeling better. This can be a life changing med for you. But you must give it time to do its work. After a month, I think you'll find that you're feeling remarkably better and your appetite will return. In the meantime, as I stated previously, make healthy food choices but enjoy some of your favorite things-make sure you're getting lots of calories if you're worried about weight loss.
Please continue to keep us posted. I'm really happy you're feeing better.
4N Substances aka Frenchie
- Prozac uses and safety info
- Prozac information for Healthcare Professionals (includes dosage details)
- Side effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.